# SDR SWAA2015111846180

- Difficulty date: November 2, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N624SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27934
- Aircraft time: 62,211 hours, 49,644 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6550821
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT ATTACH FLOOR TO SIDEWALL SUPPORT ANGLE CRACKED AT BS 947.5, STRINGER 25L.  R & R ANGLE IAW SRM.
